# SDR AALA20020214

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY PATH LIGHTING AT 32HJ INOPERATIVE.  REPAIRED BROKEN WIRE AND BATTERY PACK FOR EMERGENCY PATH LIGHTING AT SEAT 32HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
